# SDR 7AHR201409242362

- Difficulty date: September 23, 2014
- Submitted: September 24, 2014
- Operation: General aviation
- Aircraft: N935CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 47,613 hours, 5,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED IN THE COCKPIT LT INBD SEAT TRACK.  REMOVED CORROSION  AND FOUND IT TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW SECTION OF SEAT TRACK IAW SRM 51-10-3, 51-10-04, 51-30-2 AND 53-05, FIG 92.
